E2 Question: 30mg Test Cyp 2x/Wk (60mg total/week). Results
- 11-03-2012, 11:06 AM
E2 Question: 30mg Test Cyp 2x/Wk (60mg total/week). Results
i posted this on another site so if you read already please forgive me. I'm just looking for some feedback.
I've been on 30mg of Test cyp 2x a week for a total of 60mg/week. Every time I
try to go up from that dose (original prescription was for 100mg/week) I get
very anxious and don't feel right.
I've only been on the shots for 30 day now and am thinking I have been so low
for so long that my body is slowly adjusting to increased T. Does this sound
right and as anybody had this problem. Below are my most recent blood tests
taken at 9:50am in the morning from Quest on the morning of my next shot:
Estone: 25 (< or =68pg/ml)
Cortisol,total: 16.6 (4 -22 mcg/dl)
DHEA Sulfate: 277 ( 45 -345 mcg/dl)
FHS: <0.7L (1.6 - 8.0 mIU/ml)
LH: <0.2L (1.5 - 9.3)
Estradiol: 27 (< or =39pg/ml)
Total Test: 330 (230 -1100ng/dl)
Free Test: 85.3 (35 - 155 pg/ml)
My SHBG a week before I started on the shots was 13 (13-71 nmol/L). I was on
androgel at the time and the highest my test went was 295 and that was a few
hours after putting the gel on.
I've tried the gel which didn't work and my start T was 185.
I've also attached my blood test taken a few weeks before starting shots. I was previously on adrogel 1.62 4 pumps a day.
- 11-03-2012, 12:09 PM
You need 5000IU of vitamin D3 ED, then test again in 6 months.
Because your blood cortisol looks low, I would suggest a 4X saliva cortisol test. ZRT labs test kit, ordered from
ww.canaryclub.org, is the best price I know of.
Here are the standard history questions;
DHT suppressors?, AAS?, PH?, vascetomy?, head or ball trama?, do you consume Ginsing, flax seeds, soy, sesame seeds?
- 11-03-2012, 12:16 PM
I currently take celexa but other than that no other meds. No head or ball trauma and never had a vasectomy. Not sure what would be considered a DHT suppressor. i eat alot of sunflower seeds and probably get soy from the dry creamer I use for my coffee. I'm 6' and 195 pounds with a few extra pounds on my mid section but nothing extreme. I already purchased the saliva cortisol test from ZRT but haven't used yet. Can I treat low cortisol without taking another med? Thanks again.
11-03-2012, 12:47 PM
WIKI Citalopram, it is loaded with sexual side effect problems.
DHT suppressors = hair loss medication.
Since your Pregnenolone is high, I wonder where your progesterone level is.
11-03-2012, 01:06 PM
Thanks. Nope, no DHT suppressors. yea, i was wondering why my Pregnenolone was so high. With this being high would that mean my progesterone would be low or high? My current doctor didn't mention much about the high level but advised I should take 25mg of DHEA along with my treatment.
11-03-2012, 01:28 PM
I'm NO expert...... but Pregnenolone is needed to make progesterone, and progesterone is needed to make cortisol.
Since the first hormone is high, and the last hormone is low, I would like to know where the middle hormone is.
That is probably a little to much DHEA IMNotSoHO.
Are you (and your DR.) just looking for a SSRI side effect WORK AROUND?
11-03-2012, 01:34 PM
No, I'm being treated for low T...185 at the lowest. I was mainly curious why every time I tried to increase my dose of T I didn't feel right and if it had anything to do with my E2. My last test was taken the day of my next shot (before) and it had been 3 days since the last shot so I'm thinking if my e2 was at 27 during testing then it must have been a little higher the days prior.
i never really thought about the celexa being an issue except for the fact that I would love to come off it in the future.
Thanks again for the info and questions.
11-03-2012, 03:37 PM
Even if your E2 was 35 it would not explain an LH of .5 and FSH of .7.
It appears that your HPTA is shut down, and the amount of TEST that you are using, and E2 levels, does not explain it.
It is your lack of response to the TEST injections, that is really the mystery...... That is why I look at the SSRI.
It would be interesting to see if HCG would raise you TT, and at least see if you are only secondary hypoG.
11-03-2012, 03:48 PM
Vitamin b.levels are low.Originally Posted by badrad123
Reason there are so.many health problem today is because there needs to.be further investigating into cases .
Dr look at serum i look at intracellular levels. Numerous cases could have ended up not.pretty with unnecessary surgeries due to people with neuropathy which was corrected with proper.b12 supplement even with serum being in the 500 range !!
vitamin d is.low , but why?.is your body protecting itself why it is.lowering it? check vitamin d 1,25 make sure not.doing something to put.your body in pro inflammatory response due to some unknown pathogen or.viral load ..people.think this is nonsense think again.because Dr i know one of best bartonella.specialist has confirmed it very times over..
t is low in trough.like to.see 500-800 with e2 about 20-25 with shbg 20-25 as well. Thyroid looks good
Need.to.check adrenals via salivary 24 hour as.mentioned. Why i.prefer a full nutritional work up along with gi stool.sample. 90% of.cases have altered gi integrity which can effect all.symptoms including hormones, adrenals as well as.immune and detoxification ..
11-03-2012, 03:49 PM
Yea, prior to ever starting TRT my FSH was 1.2 (1.4 - 18.1) and my LH was 3.0 (1.5 -9.3). I had an MRI and everything was fine. The doctor told me I was secondary.
I'll investigate the SSRI more because I really do hate being on it but it seemed to be the only medication that helped me deal with panic and anxiety about 10 years ago. The last time I tried to come off it I had some wicked Withdrawals and ended up back on it just to stop the crazy brain zaps.
11-03-2012, 03:51 PM
11-03-2012, 04:47 PM
11-03-2012, 05:09 PM
Matrix, yea, I'm slowing trying to wean myself off the celexa. I'd be interested to know more about what you mentioned in term of nutritional intervention.
11-04-2012, 12:12 AM
Depends on what imbalances are found as.well other factors in the case..Originally Posted by badrad123
11-04-2012, 02:59 PM
I had those wicked brain zaps coming off Celexa and my local nutritionist suggested SAM-E, It COMPLETELY stopped the zaps (for me anyway) and I felt pretty good for on it for about 6 months and then it seemed to not b as effective. Aftter about 4 years I had to get back on a SSRI and was prescribed Paxil and am tapreing off of it now with the help of Prozac, it is much worse than Celexa. Good luck
QUOTE=badrad123;3696397]Yea, prior to ever starting TRT my FSH was 1.2 (1.4 - 18.1) and my LH was 3.0 (1.5 -9.3). I had an MRI and everything was fine. The doctor told me I was secondary.
I'll investigate the SSRI more because I really do hate being on it but it seemed to be the only medication that helped me deal with panic and anxiety about 10 years ago. The last time I tried to come off it I had some wicked Withdrawals and ended up back on it just to stop the crazy brain zaps.[/QUOTE]
11-04-2012, 03:59 PM
11-04-2012, 04:05 PM
11-06-2012, 01:09 AM
You won't need a dr supervising you coming off the celexa. Just taper slowly and you should do fine. I agree its dangerous detoxing off certain meds without supervision, like benzos. But the celexa shouldn't be anything like that. You will probably just have the annoying head zaps and maybe a bit of anxiety. You can do it bro. It'll feel nice to have one less med to worry about. I've been there
11-06-2012, 08:01 AM
11-06-2012, 04:57 PM
Similar Forum Threads
- By R1187 in forum Old School Hormone UseReplies: 7Last Post: 07-30-2012, 08:32 PM
- By jonesc12348 in forum Cycle InfoReplies: 3Last Post: 03-21-2012, 11:07 AM
- By mpkonig in forum Male Anti-Aging MedicineReplies: 28Last Post: 04-18-2011, 09:06 AM
- By Blesum in forum Male Anti-Aging MedicineReplies: 53Last Post: 03-13-2007, 09:03 AM
- By bball in forum AnabolicsReplies: 3Last Post: 02-07-2007, 03:43 AM